# SDR AALA20020773

- Difficulty date: May 23, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942723
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(HEAT EXCHANGER) AFTER TAKEOFF, EN ROUTE, APPROXIMATELY 45 MINUTES FLIGHT RIGHT AIR CONDITIONING PACK STARTED TO CLIMB AT 500 FPM AND RIGHT PACK INOPERATIVE/R PAC TRIPPED.  WOULD NOT HOLD ALTITUDE.  DESCENDED TO 10000.  RETURNED AND LANDED BOS OVERWEIGHT (280.5 GWT) WITHOUT INCIDENT.  REPLACED RIGHT AND SECONDARY HEAT EXCHANGER, ALSO RIGHT HAND AIR CLYCLE MACHNE.  ACCOMPLISHED PACK BURN AND ACCOMPLISHED OVERWEIGHT INSPECTION.  REMOVED MEL AND CLEARED MIC5426, DC2115B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  AIR CYCLE MACHINE
